# SDR AALA20150228021

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 49,450 hours, 12,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21208
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER ESCAPE LIGHTS INOPERATIVE AT STATION 1284 - 1594.  REPLACED EMER LIGHTS BATTERY PACK IAW AMM 33-51-07.  SYS CHECKED NORMAL.
